# SDR 06FDEA1269

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1130 FLOORBEAM VERTICAL WEB CUT INTO A BL 0 VERTICAL ATTACH BRACKET.  REPAIRED PER FED EX EA 7-5310-99474.
